# SDR A6WA201442036

- Difficulty date: October 7, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 27,732 hours, 26,597 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING SMELL IN CABIN, MOST STRONG BETWEEN ROW 4 & 5.  INSPECTED CEILING LIGHT BALLAST & FOUND MUPT BALLASTS INOPERATIVE.  NO SIGN OF BURNS, PULLED & COLLARD CB P2 S4 IAW 272909 2 FOR MEL.
